Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On uniformity of q-multiplicative sequences

Abstract : We show that any q-multiplicative sequence which is oscillating of order 1, that is, does not correlate with linear phase functions e2 pi in alpha (alpha is an element of R), is Gowers uniform of all orders, and hence in particular does not correlate with polynomial phase functions e2 pi ip(n) (p is an element of R[x]). Quantitatively, we show that any q-multiplicative sequence which is of Gelfond type of order 1 is automatically of Gelfond type of all orders. Consequently, any such q-multiplicative sequence is a good weight for ergodic theorems. We also obtain combinatorial corollaries concerning linear patterns in sets which are described in terms of sums of digits.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621997
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 16:23:17
Dernière modification le : mardi 29 mars 2022 - 03:58:29

Lien texte intégral

Identifiants

Collections

Citation

Aihua Fan, Jakub Konieczny. On uniformity of q-multiplicative sequences. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2019, 51 (3), pp.466-488. ⟨10.1112/blms.12245⟩. ⟨hal-03621997⟩

Partager

Métriques

Consultations de la notice

3